# SDR PCAA9900029

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Ldg Gear Doors
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOS- UPON DESCENT INTO BOS, ALL THREE GEAR DOORS REMAINED OPEN AFTER GEAR EXTENSION THEN CLOSED AFTER TOUCHDOWN.  MAINTENANCE INSPECTED GEAR DOORS, NO DEFECTS NOTED.  PERFORMED PSEU TEST PER DHC MANUAL, NO DEFECTS NOTED.  A TEST FLIGHT WAS PERFORMED SATISFACTORY.
